Necon Overdose: An Overview
is an oral contraceptive
(birth control pill
) that is only available with a prescription. The effects of a Necon overdose, while not usually dangerous, may vary, depending on a number of factors, including the Necon dosage
and the age and sex of the person who took the overdose.
If you or someone else happens to overdose on Necon, seek immediate medical attention.
Effects of a Necon Overdose
Just as with any birth control pill, an overdose with Necon may cause nausea and vomiting. Necon 1/50 (but not the other types of Necon) contains a high dose of estrogen, which will almost certainly cause nausea and vomiting in the case of an overdose. In females (even in young girls), a Necon overdose may also cause vaginal bleeding. In women, an overdose is likely to disrupt the menstrual cycle, and another form of birth control, such as condoms, may be recommended for a while. Your healthcare provider can give you further instructions about how and when to restart Necon.
Treatment for a Necon Overdose
It is not known how best to treat a Necon overdose. Therefore, treatment (if necessary) will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still needed to rule out any problems.
Even though a Necon overdose is unlikely to cause serious problems, you should still seek prompt medical attention if you believe that you or someone else may have overdosed on Necon.